# SDR 2003UALA00614

- Difficulty date: August 8, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Aircraft time: 48,905 hours, 5,451 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM STA. 1580 RBL 57 DENTED IN TWO PLACES.    INSTALLED NEW WEB AND DOUBLER REPAIR.
